Abstract and Applied Analysis
Volume 3 (1998), Issue 1-2, Pages 191-201
Multiple solutions for a problem with resonance involving the
1Departamento de matemática e Estatística, Universidade Federal da Paraíba, Campina Grande 58109-970, (PB), Brazil
2Departamento de Matemática, Universidade Federal de Minas Gerais, Belo Horizonte 31270-010, (MG), Brazil
3Departamento de Matemática, Universidade Federal de Viçosa, Viçosa 36571-000, (MG), Brazil
Received 18 March 1998
Copyright © 1998 C. O. Alves et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we will investigate the existence of multiple
solutions for the problem where is the -Laplacian operator, is a bounded domain with smooth boundary, and are bounded functions, and . Using the Mountain Pass Theorem and the Ekeland Variational Principle, we will show the existence of at least three solutions for (P).